Hi, my name is Diva! Has anyone had the flu jab and had stomach cramps?
Diva
Community Member Posts: 1 Listener
Has anyone had the flu jab and had stomach cramps quite badly. With diverticulitis.
Comments
-
Welcome to the community @diva

I'm sorry to hear that you've been experiencing stomach cramps after your flu jab. You can read a bit about the common side effects of the vaccine on the NHS website.
As teddybear12 has said, it'd be best to speak to your GP or pharmacist if you're worried about your symptoms. Is that something you feel able to do?
Categories
- All Categories
- Take action
- Talk about cerebral palsy
- Talk about life and experiences
- Read our house rules
- Read recent posts
- Recent posts
- Ask a question
- Ask questions
- Say hi
- Site guide
- 16.4K Start here and say hello
- Say hello
- Chat to others
- Chat with others
- 7.8K Coffee lounge and general chat
- Play a game
- Play some games
- 123 Games room
- 1.8K Actions and opportunities
- 187 Information and updates
- Change your profile picture
- 25.9K Talk about life
- 6.2K Everyday life
- 448 Current affairs
- 2.6K Families and carers
- 890 Education and skills
- 2K Work
- 630 Money and bills
- 3.8K Housing and independent living
- 1.2K Transport and travel
- 677 Relationships
- 1.6K Mental health and wellbeing
- 2.6K Talk about your impairment
- 885 Rare, invisible, & undiagnosed conditions
- 951 Neurological impairments and pain
- 1.3K Autism and neurodiversity
- 2.3K Cerebral Palsy
- Get support with cerebral palsy
- 41.8K Talk about your benefits
- 6.2K Employment & Support Allowance (ESA)
- 20.6K PIP, DLA, ADP & AA
- 9.5K Universal Credit (UC)
- 5.4K Benefits and income
